Reactine Extra Strength Allergy Non Drowsy Tablets

$11.99

Relief from your indoor and outdoor allergy symptoms. Can start to work in just 20 minutes and lasts 24 hours

Medicinal Ingredients: Cetirizine Hcl 10 Mg. Nonmedicinal Ingredients: Cornstarch, Hypromellose, Lactose, Magnesium Stearate, Polyethylene Glycol, Povidone, And Titanium Dioxide.

Adults under the age of 65 and children over the age of 12: take 1 or 2 tablets every 24 hours. Can be taken with or without food. Cautions: Do not exceed recommended dosage. Prolonged use only as directed by a doctor. This product should not be taken by anyone who is pregnant or nursing a baby, or by anyone who has liver or kidney disease. Please take caution when driving or operating a vehicle or dangerous machinery. Keep out of reach of children.

10 mg